# SDR SWIA202162579

- Difficulty date: September 3, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR LOWER AFT PAN TO BE CORRODED OUT OF LIMITS.   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED SVC DOOR LOWER AFT PAN IAW CRJ 200 SRM 51-42-06, 51-42-21, AND SNIEO 601R38304 S09.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
